# SDR DALA2017010500075

- Difficulty date: January 4, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO COMPARTMENT, CORROSION BETWEEN ANTENNA DOUBLER AND INTERNAL SKIN, BETWEEN STA Y=712, Y=731 AND LONGERONS 29R, 29L. CORROSION BETWEEN ANTENNA DOUBLER AND INTERNAL SKIN, BETWEEN STA Y=712, Y=731 AND LONGERONS 29R, 29L WAS ATTENDED PER ET/I-88-16-489 REV 4, AND ER/A 552892-14 REV ORIG.
